# SDR HEEA078712

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,580 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 1S20B25A4X27
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AND COPILOT INERTIA REEL WEBBING DETERIORATED. REPLACED WITH SERVICEABLE ASSEMBLIES.
